umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nearest neighbor probability density estimators
Umeå University, Faculty of Science and Technology, Mathematical statistics.
1994 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Umeå: Umeå University , 1994. , 25 p.
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics
Identifiers
URN: urn:nbn:se:umu:diva-63726ISBN: 91-7174-861-X (print)OAI: oai:DiVA.org:umu-63726DiVA: diva2:582509
Public defence
1994-03-02, Samhällsvetarhuset, Hörsal C, Umeå universitet, Umeå, 10:00
Supervisors
Note

retroaktiv registrering

Available from: 2013-02-06 Created: 2013-01-04 Last updated: 2013-02-06Bibliographically approved
List of papers
1. Consistency of a k-nearest neighbor probability density function estimator
Open this publication in new window or tab >>Consistency of a k-nearest neighbor probability density function estimator
1986 (Chinese)In: Acta Mathematica Scientia, ISSN 0252-9602, E-ISSN 1003-3998, ISSN 1003-3998, Vol. 6, no 4, 467-477 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Beijing: Science Press, 1986
Keyword
Probability density estimation, k-nearest neighbour, consistency, almost sure convergence
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics
Identifiers
urn:nbn:se:umu:diva-63659 (URN)
Available from: 2013-01-03 Created: 2013-01-03 Last updated: 2017-12-06
2. Almost sure Lp-norm convergence for a k-nearest neighbor probability density estimate
Open this publication in new window or tab >>Almost sure Lp-norm convergence for a k-nearest neighbor probability density estimate
1987 (Chinese)In: Journal of Hangzhou University, ISSN 0253-3618, Vol. 14, no 3, 278-284 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Hangzhou: Hangzhou University Press, 1987
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics
Identifiers
urn:nbn:se:umu:diva-63661 (URN)
Available from: 2013-01-03 Created: 2013-01-03 Last updated: 2013-02-06

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Yu, Jun
By organisation
Mathematical statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 151 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf